MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD
Model Number 429568
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rv lead (linox smart sd) was capped due to low shock impedance measurements approx.109 months after the implantation.During the revision surgery the associated icd was prophylactically exchanged after 9 months of implantation period.This icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
The icd was received for analysis and inspected.Upon receipt, the icd was interrogated, revealing the bos battery status and two charging cycles were recorded to the devices memory.The battery condition was found to be as expected and the current consumption was normal.The memory content of the icd was inspected, showing a low shock impedance with a greater relative rv lead impedance change since november 2020.Therefore, the impedance measurement functions as well as the sensing functionality of the device were tested and proved to be fully functional.The device sensed the attached heart signals free of noise and the measured impedances were normal and as expected.There was no indication of a device malfunction.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached and the shock impedance was as expected.The lead was not returned for analysis.However, the manufacturing process for lead was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, during analysis the icd was fully functional.There was no indication of device malfunction.

Brand Name
INTICA NEO 5 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11819384
Report Number1028232-2021-02612
Device Sequence Number19769918
Product Code MRM
UDI-Device Identifier04035479156947
UDI-Public04035479156947
Combination Product (Y/N)N
PMA/510(K) Number
P000009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number429568
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;